Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 71, NWS Hastings, NE

May 16, 20174 counties in Nebraska; Phillips County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at May 16, 2017, 11:22 PM CDT for 4 counties in Nebraska; Phillips County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2017, 11:22 PM CDT (04:22 UTC)
Expired
May 17, 2017, 12:00 AM CDT
In force
38 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Phillips County, KS, Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 11:48 PM CDTTSTM WND GST 541 E Alma, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr
May 16, 7:03 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
256 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS53 KGID 170422
SVRGID
KSC147-NEC065-073-083-137-170500-
/O.NEW.KGID.SV.W.0071.170517T0422Z-170517T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1122 PM CDT TUE MAY 16 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Phillips County in north central Kansas...
  Phelps County in south central Nebraska...
  Southeastern Gosper County in south central Nebraska...
  Eastern Furnas County in south central Nebraska...
  Harlan County in south central Nebraska...

* Until midnight CDT

* At 1121 PM CDT, severe thunderstorms were located along a line
  extending from Arapahoe to 7 miles southwest of Stamford to near
  Prairie View, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Holdrege, Phillipsburg, Alma, Arapahoe, Oxford, Beaver City,
  Orleans, Loomis, Agra, Holbrook, Funk, Stamford, Republican City,
  Long Island, Prairie View, Edison, Atlanta, Huntley, Ragan and
  Hollinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4065 9919 4000 9918 4000 9907 3977 9907
      3966 9963 4000 9963 4000 9981 4035 10004
TIME...MOT...LOC 0421Z 250DEG 42KT 4032 9990 4003 9966 3975 9962 

HAIL...<.75IN
WIND...60MPH
 
$$

Heinlein
1 follow-up statement
106 
WWUS53 KGID 170447
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1147 PM CDT TUE MAY 16 2017

NEC065-073-170456-
/O.CAN.KGID.SV.W.0071.000000T0000Z-170517T0500Z/
Gosper NE-Furnas NE-
1147 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSPER AND
EASTERN FURNAS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4065 9919 4000 9919 4000 9907 3977 9907
      3971 9940 4029 9963 4049 9964
TIME...MOT...LOC 0446Z 250DEG 42KT 4041 9956 4012 9932 3984 9928 

$$

KSC147-NEC083-137-170500-
/O.CON.KGID.SV.W.0071.000000T0000Z-170517T0500Z/
Phillips KS-Phelps NE-Harlan NE-
1147 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN PHILLIPS...PHELPS AND HARLAN COUNTIES...

At 1146 PM CDT, severe thunderstorms were located along a line
extending from near Loomis to near Alma to 6 miles north of
Phillipsburg, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Holdrege, Phillipsburg, Alma, Orleans, Loomis, Agra, Funk, Republican
City, Atlanta, Huntley, Ragan, Woodruff and Harlan County Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4065 9919 4000 9919 4000 9907 3977 9907
      3971 9940 4029 9963 4049 9964
TIME...MOT...LOC 0446Z 250DEG 42KT 4041 9956 4012 9932 3984 9928 

HAIL...<.75IN
WIND...60MPH
 
$$

Heinlein

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:41 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 16, 6:41 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
641 PM CDT Tue May 16 2017

.UPDATE...
Issued at 506 PM CDT Tue May 16 2017

Thunderstorms are continuing to develop and intensify across the
local area this afternoon. After coordination with surrounding
offices and the storm prediction center, a severe thunderstorm
watch is now in effect for much of the area through midnight.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 339 PM CDT Tue May 16 2017

The ingredients are in place for an active evening and
potentially overnight period across the local area today with
multiple rounds of convection possible.

With clear skies this morning and through the early afternoon
hours...instability was able to build and the CIN has mostly
eroded over the past couple of hours...which means only weak
forcing will likely be needed to get some explosive convection
initiated this evening...and with a surface trough tracking
across the western fringes of the local area this afternoon and
an upper level disturbance emerging out of the southwest
overnight...forcing should be no problem. In addition...with good
shear and instability values already present in the atmosphere...
expect the potential for organized convection with a few
supercells across the local area...capable of producing large hail
and strong thunderstorm wind gusts. Can also not rule out an
isolated tornado or two through the early evening hours as 0-6 KM
shear values upwards of 50KTs are forecast through around 06Z.

After the initial round of convection propagates northeastward
across the local area this evening...expect an additional round of
thunderstorms to potentially roll in from the west as convection
across the high plains gets enhanced by the approaching shortwave
out of the southwest. This should keep the radar active through
the early morning hours Wednesday...although the greatest
potential for significant severe thunderstorms appears to be over
the remainder of the afternoon hours through this evening.

As the surface and upper level low track across the heart of the
local area tomorrow...expect a mostly cloudy day with additional
chances for some showers and thunderstorms...although the severe
potential looks fairly low at this time.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 339 PM CDT Tue May 16 2017

Expect multiple chances for showers and thunderstorms across the
local area through the extended periods as an upper level low
meanders across the intermountain west sending multiple impulses
across the local area from time to time. With relatively cooler
air in place across the region...expect instability and severe
thunderstorm chances to be somewhat limited with temperatures
hovering near to just below seasonal norms each day.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 610 PM CDT Tue May 16 2017

SHRAs and TSRAs will be around through most of the period,
although no attempt was made to time them beyond a couple of
hours. Expect the line of strong thunderstorms near the NE/KS
state lines to continue to lift north over the next hour or two.
This will likely result in MVFR lower CIGS/VSBYS for a short
period of time at both terminals. In addition...could see some
very strong thunderstorm wind gust. Overnight...the chance for
severe thunderstorms will diminish...but could continue to see
brief MVFR conditions in passing SHRAs or TSRAs at either
terminal.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

UPDATE...Rossi
SHORT TERM...Rossi
LONG TERM...Rossi
AVIATION...Rossi
Hazardous weather outlook, May 16, 3:22 PM CDT, 8 hours before
Hazardous Weather Outlook
National Weather Service Hastings NE
322 PM CDT Tue May 16 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
172030-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
322 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms are possible across the entire forecast area
this afternoon through tonight. At this time, the best chances
look to come after 6 PM, with the primary hazards being hail up
to 2 inches in diameter and wind gusts near 70 MPH. In addition...
localized heavy rain and flooding, as well as an isolated
tornado, cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorm chances linger across the outlook area through
Wednesday, then intermittent thunderstorms are possible Thursday
through Friday night. Severe thunderstorms are not expected at
this time.

Another chance for thunderstorms returns next Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon
through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Rossi

In the hours before

Local storm report, May 16, 8:13 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     1 E GILEAD              40.15N 97.39W
05/16/2017                   THAYER             NE   911 CALL CENTER

            3 POWER POLES SNAPPED NORTH OF HIGHWAY 136
            ON HIGHWAY 53.

&&
Local storm report, May 16, 8:17 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             EDGAR                   40.37N 97.97W
05/16/2017  E0.50 INCH       CLAY               NE   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL. TIME EST FM RADAR.

0444 PM     TORNADO          3 NE EXETER             40.67N 97.42W
05/16/2017                   FILLMORE           NE   TRAINED SPOTTER

            CORRECTED TO CHANGE FROM LANDSPOUT TO
            GUSTNADO AFTER REVIEWING VIDEO. FUNNEL WAS
            ONLY PARTIALLY VSBL FROM DUST. THE UPPER
            PORTION OF THE FUNNEL DID NOT CONNECT TO
            CLOUD BASE, BUT MAY NOT HAVE BEEN FULLY
            VSBL.

0503 PM     HAIL             PORTIS                  39.56N 98.69W
05/16/2017  E1.00 INCH       OSBORNE            KS   911 CALL CENTER

            PENNY UP TO QUARTER SIZE.

0504 PM     HAIL             1 S ALTON               39.46N 98.95W
05/16/2017  E0.88 INCH       OSBORNE            KS   LAW ENFORCEMENT

0528 PM     TSTM WND GST     4 SSW STOCKTON          39.38N 99.29W
05/16/2017  M54 MPH          ROOKS              KS   AWOS

            MEASURED AT STOCKTON AIRPORT. CORRECTED
            SOURCE.

0529 PM     HAIL             4 SSW BURR OAK          39.82N 98.33W
05/16/2017  E0.50 INCH       JEWELL             KS   AMATEUR RADIO

0538 PM     TSTM WND GST     1 W LOGAN               39.66N 99.58W
05/16/2017  M71 MPH          PHILLIPS           KS   MESONET

            PKWND 75 MPH 543 PM.

0539 PM     HAIL             BURR OAK                39.87N 98.30W
05/16/2017  M1.00 INCH       JEWELL             KS   CO-OP OBSERVER

            HAIL HAS INCREASED IN SIZE TO 1". ONGOING.

0539 PM     HAIL             BURR OAK                39.87N 98.31W
05/16/2017  M1.00 INCH       JEWELL             KS   CO-OP OBSERVER

0544 PM     TSTM WND DMG     PHILLIPSBURG            39.76N 99.32W
05/16/2017                   PHILLIPS           KS   AMATEUR RADIO

            ROOF BLOWN OFF RESTAURANT IN TOWN. REPORTS
            OF POWER LINES AND LARGE TREE BRANCHES
            (6-12" DIAMETER) DOWN IN PARTS OF THE
            COUNTY. STILL ASSESSING DMG.

0544 PM     TSTM WND GST     1 S PHILLIPSBURG        39.74N 99.32W
05/16/2017  M58 MPH          PHILLIPS           KS   AWOS

            PKWND 71 MPH AT 548 PM.

0546 PM     HAIL             2 W HEBRON              40.17N 97.63W
05/16/2017  E1.00 INCH       THAYER             NE   TRAINED SPOTTER

            2 WEST OF HEBRON.

0549 PM     TSTM WND GST     5 WSW AGRA              39.74N 99.22W
05/16/2017  E55 MPH          PHILLIPS           KS   TRAINED SPOTTER

            PEA TO HALF INCH HAIL ALSO ONGOING.

0552 PM     HAIL             6 N ESBON               39.92N 98.43W
05/16/2017  E1.00 INCH       JEWELL             KS   TRAINED SPOTTER

0554 PM     HAIL             2 W BRUNING             40.34N 97.59W
05/16/2017  E1.00 INCH       THAYER             NE   STORM CHASER

            ONGOING.

0555 PM     HAIL             3 N BELVIDERE           40.29N 97.56W
05/16/2017  E1.00 INCH       THAYER             NE   PUBLIC

            SOCIAL MEDIA PHOTO REPORT.

0604 PM     TSTM WND GST     1 SSW SMITH CENTER      39.76N 98.79W
05/16/2017  M54 MPH          SMITH              KS   AWOS

            MEASURED AT AIRPORT.

0607 PM     HAIL             OHIOWA                  40.42N 97.45W
05/16/2017  E1.00 INCH       FILLMORE           NE   EMERGENCY MNGR

            DIME UP TO QUARTER SIZE. TIME EST FM RADAR.

0614 PM     HAIL             5 N SUPERIOR            40.10N 98.07W
05/16/2017  E1.00 INCH       NUCKOLLS           NE   STORM CHASER

            ONGOING.

0619 PM     TSTM WND GST     7 N LEBANON             39.92N 98.56W
05/16/2017  E60 MPH          SMITH              KS   AMATEUR RADIO

            ESTIMATED 50-60 MPH.

0625 PM     TSTM WND GST     2 N FRANKLIN            40.12N 98.95W
05/16/2017  M64 MPH          FRANKLIN           NE   MESONET

0647 PM     TSTM WND DMG     2 W ROSELAND            40.47N 98.59W
05/16/2017                   ADAMS              NE   EMERGENCY MNGR

            GRAIN BIN IN ROAD AT HWY 74 AND BLADEN RD.
            POWER POLE SNAPPED AS WELL. TIME EST FM
            RADAR.

0651 PM     TSTM WND GST     5 NNE LOOMIS            40.54N 99.46W
05/16/2017  M59 MPH          PHELPS             NE   MESONET

0653 PM     TSTM WND GST     7 N FUNK                40.57N 99.27W
05/16/2017  M59 MPH          PHELPS             NE   MESONET

0655 PM     TSTM WND GST     2 ENE HOLDREGE          40.45N 99.34W
05/16/2017  M67 MPH          PHELPS             NE   AWOS

            MEASURED AT AIRPORT.

0658 PM     TSTM WND GST     3 N JUNIATA             40.63N 98.52W
05/16/2017  M62 MPH          ADAMS              NE   MESONET

0705 PM     TSTM WND GST     2 WNW HASTINGS          40.60N 98.43W
05/16/2017  M56 MPH          ADAMS              NE   ASOS

            MEASURED AT AIRPORT.

0720 PM     TSTM WND DMG     5 NE DONIPHAN           40.82N 98.31W
05/16/2017                   HALL               NE   LAW ENFORCEMENT

            SEMI BLOWN OVER ON EASTBOUND I-80 BLOCKING
            BOTH LANES AT MILE MARKER 316. A SMALL CORE
            OF VERY STRONG WINDS INDICATED IN THAT AREA
            ON RADAR. TIME EST FM RADAR.

0735 PM     TSTM WND GST     3 W PHILLIPS            40.90N 98.26W
05/16/2017  M58 MPH          MERRICK            NE   MESONET

0747 PM     TSTM WND DMG     1 E GILEAD              40.15N 97.39W
05/16/2017                   THAYER             NE   911 CALL CENTER

            3 POWER POLES SNAPPED NORTH OF HIGHWAY 136
            ON HIGHWAY 53.

&&
Special weather statement, May 16, 8:39 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Hastings NE
839 PM CDT TUE MAY 16 2017

KSZ018-170230-
Osborne KS-
839 PM CDT TUE MAY 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR OSBORNE COUNTY UNTIL 930 PM
CDT...

At 839 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Luray, or 20 miles north of Russell, moving north
at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm. This storm may increase in intensity.

Locations impacted include...
Osborne, Downs and Portis.

A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.

LAT...LON 3914 9904 3957 9881 3957 9849 3946 9849
      3913 9866 3913 9888
TIME...MOT...LOC 0139Z 201DEG 48KT 3918 9882

Heinlein
Special weather statement, May 16, 8:47 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Hastings NE
847 PM CDT TUE MAY 16 2017

KSZ019-170215-
Mitchell KS-
847 PM CDT TUE MAY 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MITCHELL COUNTY UNTIL 915
PM CDT...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beloit, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Beloit, Glen Elder and Asherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.

LAT...LON 3922 9821 3934 9831 3950 9830 3950 9794
      3925 9795
TIME...MOT...LOC 0147Z 230DEG 33KT 3940 9810

Fay
Special weather statement, May 16, 9:34 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Hastings NE
934 PM CDT TUE MAY 16 2017

KSZ019-170315-
Mitchell KS-
934 PM CDT TUE MAY 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MITCHELL COUNTY UNTIL
1015 PM CDT...

At 934 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hunter, or 17 miles northwest of Lincoln, moving northeast at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Beloit, Glen Elder, Hunter and Victor.

A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.

LAT...LON 3957 9830 3956 9795 3922 9821 3922 9848
TIME...MOT...LOC 0234Z 206DEG 40KT 3925 9834

Heinlein
Special weather statement, May 16, 10:16 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Hastings NE
1016 PM CDT TUE MAY 16 2017

KSZ007-019-170330-
Jewell KS-Mitchell KS-
1016 PM CDT TUE MAY 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MITCHELL COUNTY
UNTIL 1030 PM CDT...

At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm over
Scottsville, or 8 miles northeast of Beloit, moving northeast at 55
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Scottsville.

A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.

LAT...LON 3940 9794 3953 9810 3957 9806 3972 9793
      3941 9793
TIME...MOT...LOC 0315Z 225DEG 46KT 3952 9796

Heinlein

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:03 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps42 min
May 16, 7:04 PM CDTSpecial Weather StatementGIDNuckolls26 min
May 16, 7:15 PM CDTSpecial Weather StatementGIDClay, Fillmore, Thayer30 min
May 16, 7:32 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick29 min
May 16, 7:45 PM CDTSpecial Weather StatementGIDHoward45 min
May 16, 7:46 PM CDTSevere Thunderstorm WarningGIDThayer15 min
May 16, 11:58 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps47 min
May 17, 12:31 AM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster44 min
May 17, 1:02 AM CDTSpecial Weather StatementGIDClay, Nuckolls43 min
May 17, 1:25 AM CDTSpecial Weather StatementGIDHamilton, York50 min
May 17, 1:34 AM CDTSpecial Weather StatementGIDFillmore, York41 min
May 17, 2:00 AM CDTSpecial Weather StatementGIDPolk45 min
May 17, 11:27 AM CDTAreal Flood WarningGIDFranklin, Harlan, Webster12 hr
May 17, 11:58 AM CDTSpecial Weather StatementGIDThayer47 min
May 17, 12:02 PM CDTSpecial Weather StatementGIDThayer43 min
May 17, 3:05 PM CDTFlash Flood WatchGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 9 more37 hr
May 16, 8:39 PM CDTSpecial Weather StatementGIDOsborne51 min
May 16, 8:47 PM CDTSpecial Weather StatementGIDMitchell28 min
May 16, 9:34 PM CDTSpecial Weather StatementGIDMitchell41 min
May 16, 10:16 PM CDTSpecial Weather StatementGIDMitchell14 min
May 17, 6:49 AM CDTSpecial Weather StatementGIDMitchell41 min
May 17, 6:58 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell21 min
May 17, 11:25 AM CDTSpecial Weather StatementGIDMitchell50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.